420chan now has a web-based IRC client available, right here
Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the float Name#Password
Comment
[*]Italic Text[/*]
[**]Bold Text[/**]
[~]Taimapedia Article[/~]
[%]Spoiler Text[/%]
>Highlight/Quote Text
[pre]Preformatted & Monospace text[/pre]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich

penis pump

Community Updates

420chan now supports HTTPS! If you find any issues, you may report them in this thread
Snorting Suboxone Strips Problem by Ebenezer Brettingspear - Fri, 17 Mar 2017 11:56:56 EST ID:6mCiPIl/ No.575428 Ignore Report Quick Reply
File: 1489766216906.jpg -(59845B / 58.44KB, 474x474) Thumbnail displayed, click image for full size. 59845
Question, what can go wrong with continuously snorting suboxone strips. I remember in rehab a guy said he blew his nose and his septum came out from snorting too much cocaine. Ive been snorting a quarter of a strip everyday for about 8 months. Just recently I have this weird scab /booger on the fleshy part on the inside but not the septum right by the entrance (even though no substance touches it, unless it drips?(but it goes down the back so idk)) And now its getting bigger going up towards the nostril. And it looks like my septum is a little thinner but then again idk because I dont look at it.

Also I assume its bad for your lungs and theyve been hurting too.


Regardless im cutting back (mainly just to get off the shit as i dont even feel anything but a barely little lift for 1 hour followed by 10 hours of feeling a little odd (I assume because of the naloxone/drug in itself probably should just take them sublingually like im supposed to. I think the BA is something like 10% less? But with this nose problem its a little bit more of a motivator, but addicts gunna addict. I could get high off them if I just took em once every 2 weeks or so.
And dont mention IV as I was doin that for almost a uear and that fucked my veins up exponentially. And probably has caused long term health problems yet to show. Not opposed to rectally but as im always constipated because of the drug its a no go unless I cold turkey for a few days, which is hard to do with the sheer boredom of my life.

Any advice/info greatly appreciated.
Suboxone is relatively new maybe less than ~40? Years so nobody really knows the long term effects and could end up causing voracious cancers. Who knows. ....
>>
Reuben Brucklefoot - Fri, 17 Mar 2017 15:19:51 EST ID:+rEM/tgD No.575439 Ignore Report Quick Reply
> Suboxone is relatively new maybe less than ~40? Years so nobody really knows the long term effects and could end up causing voracious cancers. Who knows. ....

The same can be said for over half of all legal and illegal drugs.
>>
Ernest Dreddlemitch - Sat, 18 Mar 2017 08:17:20 EST ID:+0xUKj+s No.575465 Ignore Report Quick Reply
>>575428
I'm not sure exactly what your question is. The naloxone is pretty well guaranteed to be irrelevant. The suboxone strips themselves are full of citric acid which probably isn't doing your nasal passages much good.
If you want to get more out of them sublingually then try swishing either mouthwash or spirits around your mouth immediately beforehand, the alcohol dilates the blood vessels of your mouth and you get better absorption.
>>
Ernest Dreddlemitch - Sat, 18 Mar 2017 08:38:44 EST ID:+0xUKj+s No.575468 Ignore Report Quick Reply
>>575428
You must be snorting it pretty hard if it's hurting your lungs, it only needs to get on to the lining of your nose.
>>
someone who is not me wants to jump off suboxone - Sun, 19 Mar 2017 07:31:04 EST ID:k60BOOUh No.575511 Ignore Report Quick Reply
1489923064528.gif -(1015371B / 991.57KB, 250x250) Thumbnail displayed, click image for full size.
this is offtopic but i will just post here because i want to avoid making a new thread:

hypothetically: my friend wants to jump off suboxone mainly for financial reasons.. but my friend hasnt weened down very far.. they've been taking 2-4mg a day.. but today is the first day they have tried taking only 1mg and they already feel mild-moderate withdrawals and also the brainshocks that accompany ssri dsicontinuation.

allegedly: They only have about 600 dollars for the next two months including food so they feel like they dont want to spend money on more drugs but they could probably buy another suboxone or two.. also right now they have about 10 days free from work so time is a factor.

supposedly: Currently the only opiates they have left are 3mg of suboxone and 96mg of lope and 1kg of very mild and heavily washed poppy seeds.. also some lexapro to help with brainshocks.. also they could possibly buy some gabagernic drugs to ease off but my friend says that gaba drugs give him slight hangover feelings even with just one use..

my question is will the withdrawals be too severe to the point where they should spend another week or so weening down or will the low quality opiates they have left be enough to do a super fast taper and jump completely off? The goal is to be opiate naive in about 7-14 days.
>>
James Sublinghood - Sun, 19 Mar 2017 09:37:27 EST ID:+0xUKj+s No.575517 Ignore Report Quick Reply
1489930647318.jpg -(48367B / 47.23KB, 486x720) Thumbnail displayed, click image for full size.
>>575511
>my friend
Oh come off it.

>brainshocks that accompany SSRI discontinuation
..Why? Bupe has no apprec.iable affinity for SERT

>the goal is to be opiate naive

I don't think you understand what that means. There is no going back. I'm going to assume you mean that that goal is to be non-dependent.

Your best bet, I mean... uh, your 'friend's' best bet is probably to see how well they can get by with loperamide alone and tough things out, the seeds will only complicate things and risk precipitated WDs, and if they're washed anyway probably not even worth bothering with. Youl could also try controlling most symptoms with lop and then adding a tiny bit of bupe on top, but if you want to get it done ASAP then go with lop alone. The lexapro is useless.
If you can get pregablin that stuff is great for WDs.
>>
Reuben Nillerfuck - Mon, 20 Mar 2017 05:44:55 EST ID:k60BOOUh No.575544 Ignore Report Quick Reply
>>575517
>Bupe has no apprec.iable affinity for SERT
Actually:
https://www.ncbi.nlm.nih.gov/pubmed/18774063

http://www.bluelight.org/vb/threads/658561-Suboxone-Patients-at-High-Risk-for-Serotonin-Syndrome

http://www.medscape.com/viewarticle/776124#vp_2

https://www.naabt.org/documents/The_Buprenorphine_effect_on_Depression.pdf
>>
Nigel Sashhood - Mon, 20 Mar 2017 09:24:46 EST ID:+0xUKj+s No.575549 Ignore Report Quick Reply
1490016286305.png -(235217B / 229.70KB, 564x421) Thumbnail displayed, click image for full size.
>>575544
Thanks that's very interesting.

Being more specific though, SERT = serotonin transporter and I'm still yet to see anything suggesting that bupe effects it (I couldn't read that medscape article though).That doesn't mean that it doesn't have serotonergic action though, just that it's not an SRI.
The article on the antidepressant effects specifically says that they're due to its kappa antagonism, whether that has a downstream effect on serotonin levels though I don't know.
I can say too that I've never gotten brain zaps like from stopping SSRI/SNRIs from bupe WDs. That doesn't mean it couldn't happen though.
The potential for SS is definitely something for me to keep in mind what with being on stupid amounts of bupe, mirtazapine and loving DXM as much as I do.
>>
Reuben Nillerfuck - Mon, 20 Mar 2017 14:01:38 EST ID:k60BOOUh No.575560 Ignore Report Quick Reply
>>575549
i suppose you are right.. i always thought the action was akin to tramadol or some of those weird stony feelings you get from the full spectrum of opiates in PST

i have heard of brain shocks coming from bupe cessation for what it is worth


Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.